Weakly singular integral equations with operator-valued Kernels and an application to radiation transfer problems

Research output: Contribution to journalArticleScientificpeer-review

Researchers

  • E. Hennebach
  • P. Junghanns
  • G. Vainikko

Research units

Details

Original languageEnglish
Pages (from-to)37-64
JournalIntegral Equations and Operator Theory
Volume22
Publication statusPublished - 1995
MoE publication typeA1 Journal article-refereed

    Research areas

  • radiation transfer, smoothness of solutions, weakly singular integral equations

ID: 4929589